# SDR HNAA2015072200237

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 65,955 hours, 73,852 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR ADVISORY LIGHT REMAINED ON FOR ABOUT 5 MINUTES, AFTER GEAR RETRACTED AND SELF EXTINGUISHED.  ADJUST ROD END FOR FORWARD LT GEAR DOOR IAW MM 32-30-00.  RETRACTED AND EXTENDED GEAR SEVERAL TIMES.  OPS CHECKED GOOD.
